A mathematical analysis of the effects of Hebbian learning rules on the dynamics and structure of discrete-time random recurrent neural networks

B. Siri, H. Berry, B. Cessac, B. Delord, M. Quoy
Neural Computation, Volume 20, Number 12, page 2937-2966 - 2008
Download the publication : SBCDQ08.pdf [303Ko]  

BibTex references

@Article{SBCDQ08,
  author       = "Siri, B. and Berry, H. and Cessac, B. and Delord, B. and Quoy, M.",
  title        = "A mathematical analysis of the effects of Hebbian learning rules on the dynamics and structure of discrete-time random recurrent neural networks",
  journal      = "Neural Computation",
  number       = "12",
  volume       = "20",
  pages        = "2937-2966",
  year         = "2008",
  url          = "http://publi-etis.ensea.fr/2008/SBCDQ08"
}

Other publications in the database

» B. Siri
» H. Berry
» B. Cessac
» B. Delord
» M. Quoy